| Catalog Number |
129414M |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
08/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an mri was implemented on a patient undergoing placement while the lead wire was inside the patient¿s diaper, resulting in a burn near the left buttock.The package insert was reviewed, and the hospital acknowledges that this was not the proper method of use.It is reported that the lead wire did not trigger the metal detector during the mri implementation.As a treatment, a covering material (aquacel ag) was being used.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.